Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 8,     Number 1,     Spring 2000

 

EXISTENCE-UNIQUENESS OF SOLUTIONS FOR A NONLINEAR
NONAUTONOMOUS SIZESTRUCTURED POPULATION MODEL:
AN UPPER-LOWER SOLUTION APPROACH
AZMY S. ACKLEH AND KENG DENG

Abstract. Existence and uniqueness of weak solutions to a nonlinear nonautonomous size-structured population model are established using the upper-lower solution technique and a comparison principle.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)